| Model Number |
QHC1 |
| Medical Device Problem Code |
Device Contamination with Body Fluid (2317)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation determined fault was caused by leak from heat exchanger.There was no malfunction of the heater-cooler.
Event or Problem Description
User reported that it appeared blood had leaked from a heat exchanger into the heater-cooler.There is no risk of patient harm, but some risk of environmental contamination if situation is handled incorrectly.There was no harm related to this event.